MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER PROSTHESIS REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER PROSTHESIS REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DIA.42 +9
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery for instability/dislocation.The implanted reversed tray and reversed insert were removed.Stem, baseplate and glenosphere remained from previous surgery.No further patient complications have been reported for this patient.
 
Additional Manufacturer Narrative

Brand Name
AEQUALIS ASCEND FLEX SHOULDER PROSTHESIS REVERSED INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key6131871
Report Number3000931034-2016-00202
Device Sequence Number224523
Product Code KWS
UDI-Device Identifier03700386940897
UDI-Public03700386940897
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/15/2021
Device Model NumberDIA.42 +9
Device Catalogue NumberDWF422B
Device Lot NumberAA2511
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/03/2016
Supplement Date Received by Manufacturer11/03/2016
Initial Report FDA Received Date11/29/2016
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight79